# SDR MASA2015091612394

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 14,045 hours, 13,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT NOT BLINKING.  PLACED ON MEL.
